# SDR FDEA201109153890

- Difficulty date: September 15, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 27,456 hours, 19,356 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 146N53183
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DECK PLATE AT STA 1717, RBL 64 TO LBL 64 HAS CORROSION.   R & R IAW SRM 51-40-02, REV 103.  REPAIR IS CLASSIFIED AS MAJOR.
